Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 9, NWS Cleveland, OH

April 22, 2014

NWS Cleveland, OH issued this small craft advisory at Apr 22, 2014, 3:41 AM EDT. It took effect at Apr 22, 2014, 12:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2014, 3:41 AM EDT (07:41 UTC)
In effect from
Apr 22, 2014, 12:00 PM EDT
Expired
Apr 23, 2014, 8:00 PM EDT
In force
32 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WHUS71 KCLE 220741
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 AM EDT TUE APR 22 2014

LEZ142>149-221545-
/O.NEW.KCLE.SC.Y.0009.140422T1600Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
341 AM EDT TUE APR 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE
  TO 15 TO 25 KNOTS TODAY THEN DIMINISH WEDNESDAY INTO WEDNESDAY
  EVENING. WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON INTO
  TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
135 
WHUS71 KCLE 221423
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 AM EDT TUE APR 22 2014

LEZ142>149-222230-
/O.CON.KCLE.SC.Y.0009.140422T1600Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1023 AM EDT TUE APR 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE
  TO 15 TO 25 KNOTS THIS AFTERNOON AND THEN DIMINISH WEDNESDAY INTO
  WEDNESDAY EVENING. WAVES WILL BUILD TO 5 TO 7 FEET THIS
  AFTERNOON INTO TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
171 
WHUS71 KCLE 221946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT TUE APR 22 2014

LEZ142>149-230400-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 PM EDT TUE APR 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS OVERNIGHT WILL
  BEGIN TO DIMINISH WEDNESDAY INTO WEDNESDAY EVENING. WAVES WILL
  BUILD TO 5 TO 7 FEET TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY
  LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
882 
WHUS71 KCLE 230222
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 PM EDT TUE APR 22 2014

LEZ142>149-231030-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1022 PM EDT TUE APR 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO
  DIMINISH WEDNESDAY INTO WEDNESDAY EVENING. WAVES WILL BUILD TO 5
  TO 7 FEET OVERNIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
345 
WHUS71 KCLE 230740
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EDT WED APR 23 2014

LEZ142>149-231545-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
340 AM EDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL BEGIN TO
  DIMINISH THIS AFTERNOON INTO THE EVENING. WAVES OF 3 TO 5 FEET
  WEST AND 4 TO 6 FEET EAST WILL SUBSIDE TO 1 TO 3 FEET BY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
403 
WHUS71 KCLE 231332
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
932 AM EDT WED APR 23 2014

LEZ142>149-232100-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
932 AM EDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL BEGIN TO 
  DIMINISH THIS AFTERNOON INTO THE EVENING. WAVES OF 3 TO 5 FEET 
  WEST AND 4 TO 6 FEET EAST WILL SUBSIDE TO 1 TO 3 FEET BY THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
791 
WHUS71 KCLE 231904
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
304 PM EDT WED APR 23 2014

LEZ142>144-232015-
/O.CAN.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
304 PM EDT WED APR 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

LEZ145>149-240000-
/O.EXT.KCLE.SC.Y.0009.000000T0000Z-140424T0000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
304 PM EDT WED APR 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL DIMINISH THIS
  EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 1:33 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 22, 1:33 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
133 AM EDT TUE APR 22 2014

.SYNOPSIS...
A COLD FRONT IN THE UPPER MISSISSIPPI VALLEY WILL MOVE THROUGH THE
REGION EARLY TUESDAY. HIGH PRESSURE WILL BUILD IN ON WEDNESDAY
AND MOVE EAST OF THE REGION THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MORE MINOR CHANGES TO THE FORECAST. BEST CHANCES FOR PRECIP WILL
STILL BE AFTER MIDNIGHT AND EXPECT TO SEE WESTERN AREAS DRYING OUT
BY DAYBREAK.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
ANOTHER COOL PERIOD IS EXPECTED WITH THE COLD FRONT EXITING THE
REGION EARLY IN THE PERIOD TO BE FOLLOWED BY ANOTHER SHORT WAVE
EXPECTED TO DIG SOUTH THROUGH THE REGION TUESDAY EVENING WITH
RATHER COLD AIR WHICH MAY PRODUCE A FEW SNOW FLAKES TOWARD
WEDNESDAY MORNING IN INLAND NW PA. FOR NOW WILL JUST MENTION SNOW.

TEMPERATURES TOMORROW WILL BE MUCH COOLER ESPECIALLY NEAR LAKE
ERIE EAST OF CLE WITH FLOW OFF THE LAKE WITH LINGERING SHOWERS IN THE
MORNING. HAVE GONE COOLER THAN MAV GUIDANCE.

SCATTERED SHOWERS ARE EXPECTED TUE NIGHT AND EARLY WED EAST OF CLE
MAINLY IN THE SNOWBELT AS MOISTURE INCREASES WITH THE ARRIVAL OF
THE NEXT SHORTWAVE.

FAIR WEATHER IS EXPECTED LATER WEDNESDAY AND THURSDAY AS HIGH
PRESSURE GRADUALLY BUILDS INTO THE REGION. OVERNIGHT LOW
TEMPERATURES WILL BE NEAR FREEZING AWAY FROM THE LAKE OVER NE OHIO
AND NW PA BOTH WED AND THU MORNINGS.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE ONGOING TREND OF ALTERNATING TROUGHS AND RIDGES MOVING ACROSS
THE FORECAST AREA WILL CONTINUE THROUGH THE EXTENDED PERIODS. THIS
TREND WILL KEEP THE WEATHER UNSETTLED AS WELL.

SURFACE LOW PRESSURE IS PROGGED TO MOVE EAST ACROSS THE NORTHERN
GREAT LAKES OVER THE WEEKEND AND EVENTUALLY PUSH TO THE EAST COAST
BY SUNDAY MORNING. HIGH PRESSURE OVER NORTHERN ONTARIO CANADA WILL
EXTEND A RIDGE SOUTH INTO THE FORECAST AREA SUNDAY NIGHT INTO MONDAY
AND PUMP SOME COLDER AIR INTO THE REGION. A SOUTHERN STREAM LOW
PRESSURE SYSTEM WILL MOVE NORTHEAST INTO THE OHIO VALLEY ON MONDAY
AND BRING YET ANOTHER SURGE OF MOISTURE TO THE FORECAST AREA.

LOOKING AT KEEPING AT LEAST A CHANCE FOR SHOWERS THROUGH EACH OF THE
PERIODS...ESPECIALLY IN THE NORTHEAST. SOME DRYING WILL MOVE INTO
THE WESTERN TWO THIRDS FRIDAY INTO SATURDAY. THE COLD AIR ADVECTION
EXPECTED SATURDAY NIGHT WILL LIKELY CAUSE A MIX OF SNOW AND RAIN TO
OCCUR IN THE HIGHER ELEVATIONS IN THE NORTHEAST. ALL IN ALL...NEXT
WEEKEND IS NOT GOING TO SHAPE UP TO BE QUITE AS NICE AS IT WAS LAST
WEEKEND.

TEMPERATURES THROUGH THE PERIOD WILL SURGE BACK WELL INTO THE 60S TO
LOWER 70S ON FRIDAY AS WARM AIR ADVECTION TAKE PLACE AHEAD OF THE
LOW PRESSURE SYSTEM. ONCE THE LOW MOVES EAST OF THE REGION...COLD
AIR ADVECTION RETURNS PLUNGING TEMPERATURES BACK INTO THE LOWER 40S
FRIDAY NIGHT AND LOWER TO MIDDLE 50S SATURDAY. THE STRONGEST SURGE
OF COLD AIR ARRIVES SATURDAY NIGHT INTO SUNDAY MORNING WITH LOWS IN
THE 30S. NOT MUCH OF A RECOVERY WILL TAKE PLACE AS COLD AIR
ADVECTION CONTINUES SUNDAY AND SUNDAY NIGHT AND MINIMAL RECOVERY ON
MONDAY.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A COLD FRONT WILL DROP SE THRU THE AREA THIS MORNING. SHRA WILL
OCCUR WITH THE FRONT THEN SHIFT SE OF CAK AND YNG BY MID AFTERNOON.
COLDER AIR MOVING IN DURING THE AFTERNOON AND HANGING AROUND TONIGHT
WILL LIKELY CAUSE SOME LAKE EFFECT SHRA TO DEVELOP TONIGHT AND TEMPS
COULD GET MARGINALLY COLD ENOUGH FOR SOME SNOW TO MIX IN AFTER 06Z.

AS THE COLD FRONT ARRIVES...SHOULD SEE A MIX OF LOW MVFR AND SOME
IFR SPREAD SE OVER THE TAF SITES. CONDITIONS SHOULD THEN IMPROVE
BACK TO VFR OR HIGH END MVFR STARTING AT TOL BY ABOUT NOON AT
CLE...MFD AND CAK AROUND 18Z AND YNG AND ERI AROUND 20Z. CONDITIONS
WILL LIKELY VARY TONIGHT IN THE SNOWBELT WITH THE LAKE EFFECT
SHOWERS...BUT TEND TO STAY IN THE MVFR RANGE A LOT OF THE TIME.

AS THE COLDER AIR SPREADS OVER THE AREA TODAY THRU EARLY TONIGHT
...WINDS WILL GUST 25 TO 30 KNOTS.

.OUTLOOK...NON VFR IS LIKELY LATE TUESDAY NIGHT IN NE OH/NW PA. NON
VFR POSSIBLE AGAIN FOR A BRIEF PERIOD THURSDAY NIGHT INTO FRIDAY THEN
AGAIN ON FRIDAY NIGHT.

&&

.MARINE...
GENERALLY LIGHT WINDS WILL OCCUR ON THE LAKE TONIGHT AHEAD OF THE
COLD FRONT. AS COLD AIR ADVECTION TAKES PLACE TUESDAY...WINDS WILL
BE ON THE INCREASE TUESDAY INTO TUESDAY EVENING DIMINISHING TO LIGHT
AGAIN BY WEDNESDAY NIGHT. AS THE RIDGE BUILDS EAST OVER THE
AREA...WINDS SHOULD REMAIN LIGHT AND VARIABLE ACROSS THE ENTIRE LAKE
THROUGH THURSDAY MORNING. WARM AIR ADVECTION WILL DEVELOP THURSDAY
AFTERNOON AND WINDS WILL START TO INCREASE AS WELL INTO THURSDAY
NIGHT IN THE WARM SECTOR. SOUTHWEST FLOW INCREASES DRAMATICALLY BY
FRIDAY AFTERNOON AND THEN SHIFTS TO NORTHWEST BY FRIDAY NIGHT AND
SATURDAY.

THERE WILL BE PERIODS IN WHICH SMALL CRAFT ADVISORIES WILL LIKELY BE
HOISTED AND DROPPED THROUGH THIS FORECAST PERIOD DUE TO THE RAPIDLY
CHANGING CONDITIONS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LAPLANTE
NEAR TERM...KUBINA
SHORT TERM...LAPLANTE
LONG TERM...LOMBARDY
AVIATION...ADAMS
MARINE...LOMBARDY
Hazardous weather outlook, Apr 21, 5:24 AM EDT, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
524 AM EDT MON APR 21 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-220930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
524 AM EDT MON APR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK OF FIRE DANGER TODAY. DRY FUELS AND A
MINIMUM RELATIVE HUMIDITY OF ABOUT 30 PERCENT WILL BE CONDUCIVE
FOR WILD/BRUSH FIRES. WINDS WILL REMAIN RATHER LIGHT THOUGH...
ABOUT 10 MPH FROM THE SOUTH SOUTHWEST... WHICH WILL LIMIT THE RISK
FOR RAPIDLY SPREADING FIRES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-220930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
524 AM EDT MON APR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.